# SDR DALA2022011300258

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 67,595 hours, 31,347 cycles
- System (JASC): 7603 · Power Lever
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 ENG 2 THR LEVER DISAGREE WITH TLA FAULT TLA SNSR, J3, ECU ENG2A /EIU2FADEC/MSG. CORRECTIVE ACTION: DUE TO THE HISTORY OF THE ENG 2 THR LEVER DISAGREE WITH TLA FAULTS CHECKED THE ALPHA CALL UPS UNDER AIDS AND CHECKED THE TLA PARAMETERS WHILE MOVING THE THROTTLES TOGETHER AND SEE IF THERE ARE ANY NULL SPOTS. CHECKED THE PYLON CONNECTIONS TO THE THROTTLE CONTROL UNIT FOR ANY LOOSE CONNECTIONS AND PUSHED PINS. ON THE J3 AND J4 HARNESS BOTH HAVE BEEN PREVIOUSLY CHANGED SO MADE SURE THE CONNECTIONS ARE GOOD. WILL CONTINUE TO MONITOR THIS PROBLEM. (2083757)
